MAUDE Adverse Event Report: ETHICON INC. ULTRAPRO HERNIA SYSTEM 10CM UNDERLAY; MESH, SURGICAL, POLYMERIC

ETHICON INC. ULTRAPRO HERNIA SYSTEM 10CM UNDERLAY; MESH, SURGICAL, POLYMERIC
Model Number UHSL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2012 and mesh was implanted due to hernia recurrence.It was reported that the patient had previously underwent a hernia repair surgery on (b)(6) 2008 and mesh was implanted.It was reported that the patient had mesh revision on (b)(6) 2012 due to groin pain, adhesions, nerve damage.Other procedure is captured in a separate file.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.
 
Additional Manufacturer Narrative
Date sent to the fda: 02/27/2022.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.

Brand Name
ULTRAPRO HERNIA SYSTEM 10CM UNDERLAY
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
p.o. box 1409
norderstedt D2284 1
GM   D22841
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key13553212
Report Number2210968-2022-01156
Device Sequence Number11876407
Product Code FTL
UDI-Device Identifier10705031132450
UDI-Public10705031132450
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071249
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2014
Device Model NumberUHSL
Device Catalogue NumberUHSL
Device Lot NumberEB8CKXA0
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/16/2022
Supplement Date Received by Manufacturer02/24/2022
Initial Report FDA Received Date02/17/2022
Supplement Report FDA Received Date02/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/06/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale